On the main invariant of an element over a local field.
Portugaliae mathematica, Tome 54 (1997) no. 1, pp. 73-83
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
invariant of an element, local field, Galois group, discrete complete valued field, algebraic closure, Krasner's lemma
@article{PORMA_1997__54_1_47929,
author = {Popescu, N. and Zaharescu, A.},
title = {On the main invariant of an element over a local field.},
journal = {Portugaliae mathematica},
pages = {73--83},
year = {1997},
volume = {54},
number = {1},
zbl = {0894.11045},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1997__54_1_47929/}
}
Popescu, N.; Zaharescu, A. On the main invariant of an element over a local field.. Portugaliae mathematica, Tome 54 (1997) no. 1, pp. 73-83. http://geodesic.mathdoc.fr/item/PORMA_1997__54_1_47929/